# SDR GAIA01121ST

- Difficulty date: April 2, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N6833
- Make and model: Boeing 727223
- Aircraft serial: 20186
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AT LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED BS 360 FRAME IS DENTED BETWEEN STRINGER 4-5R.  ACCOMPLISHED FUSELAGE FRAME REPAIR BS 360 BETWEEN STRINGER 4-5 R IAW B727 SRM 53-10-4 2.  (M)
